Variance and the large-scale spatial stability of aphids, moths and birds

A - Papers appearing in refereed journals

Taylor, L. R., Woiwod, I. P. and Perry, J. N. 1980. Variance and the large-scale spatial stability of aphids, moths and birds. Journal of Animal Ecology. 49 (3), pp. 831-854.

AuthorsTaylor, L. R., Woiwod, I. P. and Perry, J. N.
KeywordsEcology; Zoology
Year of Publication1980
JournalJournal of Animal Ecology
Journal citation49 (3), pp. 831-854
Digital Object Identifier (DOI)doi:10.2307/4230
Open accessPublished as non-open access
ISSN00218790
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/8w0q9/variance-and-the-large-scale-spatial-stability-of-aphids-moths-and-birds

4 total views
0 total downloads
1 views this month
0 downloads this month